# SDR 2006UALA00112

- Difficulty date: January 21, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 51,321 hours, 28,288 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR S/N 1074 - STOP FITTINGS NR 3 & 4 CUTOUTS ARE CRACKED (AFT FRAME).    REMOVED AFT FRAME AND INSTALLED NEW FRAME AND ASSOCIATED FITTINGS AND HARDWARE PER SRM 51-40-02.  NO FURTHER FINDINGS, O.K. FOR SERVICE.
